• pam pam
    September 18, 2010
    I am woundering what to do about injection site scarring?
    pam pam
    September 18, 2010

    I have been on copaxone for 9 years and I am finding it hard to find a place to inject that is not hard. you can e-mail me at pam.withers2010@comcast.net if you can help.

     

    Thank you

     

    Pam

     

     

     

     

     

     

     

     

     

     

     

     

     

     

     

     

    t

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Debi September 22, 2010
    Debi
    September 22, 2010

    Hi Pam

     

    I had that problem soon after I started copaxone.  The advice given was to massage the area and use witch hazel but also not to stay in that area but rotate.  Whichever injection site you are rottate between a upper, middle and lower median.  Hope that helps you as it helped me.

    READ MORE
    • pam
      pam
      September 22, 2010
      pam
      pam
      September 22, 2010

      How long have you been on copaxone?  I do rotate.  Thanks for you advice.

       

      Pam

       

      READ MORE
    • Debi
      September 22, 2010
      Debi
      September 22, 2010

      I have been on just over a year but for the last 9 months I have had no problems at all - although I do understand you have been on copaxone a lot longer than I have

      READ MORE
    • pam
      pam
      September 22, 2010
      pam
      pam
      September 22, 2010

      I hope you do as well as I have been doing since I started on copaxone.  I had a lot of problems and it seemed in about two and a half to three years after I started that I was and have been symptom free I have had a few problems but nothing like back then.  Good luck to you and I will try your advice.  Thanks

       

      PAM

      READ MORE
  • thelambsink September 19, 2010
    thelambsink
    September 19, 2010

    HELLO PAM I AM DANIEL and the areas that are hard are scar tissue build up. I have these too and I use very quick hot to warm baths and baby oil gel to soften the areas up. Oh any question that you ask can be answered right here on this sight. I do not know if you know this but it is not against this sights policy to leave your address here, I used to and they erased mine. Be carefull and the injection sights will soften. try to give those injection sights a rest. BLESS YOU BUNCHES,bye for now!!!!!!! 

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.